Advil Children’s Advil Ibuprofen Fever Reducer Pain Reliever Twin Pack Grape — 4 fl oz

-13%

Advil Children’s Advil Ibuprofen Fever Reducer Pain Reliever Twin Pack Grape — 4 fl oz

0 out of 5

R$168,37 R$146,97

Advil Children’s Advil Ibuprofen Fever Reducer Pain Reliever Twin Pack Grape — 4 fl oz

Descrição

Advil Children’s Advil Ibuprofen Fever Reducer Pain Reliever Twin Pack Grape Description

  • Contains two 4 Fl Oz (120 ml) Bottles
  • Ibuprofen 100mg Fever Reducer/Pain Reliever (NSAID) per 5mL
  • Aches & Pains
  • Lasts up to 8 Hours
  • Alcohol Free.
  • Great Convenience:  Long duration means fewer doses needed per day.

Temporarily:

  • reduces fever.
  • relieves minor aches and pains due to common cold, flu, sore throat, headaches and toothaches.


Directions

  1. Find right dose on chart below. If possible, use weight to dose; otherwise use age.
  2. Measure dose with cup provided. Do not discard the measuring cup.
  3. Repeat dose every 6-8 hours if needed.
  4. Do not use more than 4 times a day.
  5. If stomach upset occurs while taking this product, give with food or milk.

Dosing Chart

  • If under 24lbs.. or under 2 years of age consult a doctor.
  • If 24-35lbs.. and 2-3 years of age 1 teaspoonful.
  • If 36-47lbs.. and 4-5 years of age 1 1/2 teaspoonfuls.
  • If 48-59lbs.. and 6-8 years of age 2 teaspoonfuls.
  • If 60-71lbs.. and 9-10 years of age 2 1/2 teaspoonfuls.
  • If 72-95lbs.. and 11 years of age 3 teaspoonfuls.

Important:  Dosing cup to be used with Children’s Advil Suspension only.  Dose lines account for product remaining in cup due to thickness of the suspension.

Ingredients: Active Ingredients: Ibuprofen (100 mg) (NSAID).
Inactive Ingredients: Acetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Blue 1 (CI 42090), FD&C Red 40 (CI 16035), Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.